# SDR FDEA201106092241

- Difficulty date: June 9, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL FUSELAGE SKIN REPAIR AT STA 1681, STR 2L-3L REQUIRES   REPLACEMENT DUE TO NOT COMPLYING WITH APPROVED DATA.  R & R REPAIR DOUBLER IAW SRM 53-00-01, REPAIR NR 15, MAJOR REPAIR, CAT "B", AT BS 1681, S2L- S3L.
